# SDR C2XA09IA157

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 23,323 hours, 17,242 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2145 - DURING CRUISE, THE CREW REPORTED A NR 1 BLEED INOP MESSAGE, AND THE SWITCH WOULD NOT LATCH IN THE "ON" POSITION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BLEED PUSH BUTTON, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
